# SDR USAA2011071800018

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 36,128 hours, 12,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING PLASTIC COVER MISSING BY ROW 22 AIRCRAFT LEFT.  INSTALLED NEW PLASTIC EMERGENCY LIGHT COVER AT ROW 22C.
